MAUDE Adverse Event Report: ARTHREX, INC. CANN SCRW 3.75X 36MMFULLY THRDED; SCREW, FIXATION, BONE

ARTHREX, INC. CANN SCRW 3.75X 36MMFULLY THRDED; SCREW, FIXATION, BONE
Model Number CANN SCRW 3.75X 36MMFULLY THRDED
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/09/2021
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.
 
Event or Problem Description
On (b)(6) 2021 it was reported by a sales representative that an ar-7000-36ft screw broke off during a shoulder repair while it was being implanting.All was retrieved.It was replaced with another screw from the same part / lot and that worked fine and the case was completed with no further issues.The patient is fine to date.
 
Additional Manufacturer Narrative
 
Event or Problem Description

Brand Name
CANN SCRW 3.75X 36MMFULLY THRDED
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer (Section G)
ARTHREX, INC.
1370 creekside boulevard
naples FL 34108 1945
Manufacturer Contact
vik bajnath
8009337001
MDR Report Key12896572
Report Number1220246-2021-04013
Device Sequence Number14793851
Product Code HWC
UDI-Device Identifier00888867041080
UDI-Public00888867041080
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
PMA/510(K) Number
K143614
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Administrator/Supervisor
Type of Report Initial
Report Date (Section B) 11/30/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberCANN SCRW 3.75X 36MMFULLY THRDED
Device Catalogue NumberAR-7000-36FT
Device Lot Number13855338
Was Device Available for Evaluation? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 11/09/2021
Initial Report FDA Received Date11/30/2021
Date Device Manufactured08/03/2021
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown